# SDR GTIA2017053101952

- Difficulty date: May 31, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 21,868 hours, 9,459 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS LOUD SQUEAL FROM RIGHT OVERWING EMERGENCY EXIT..PRESSURIZED AIRCRAFT IAW AMM 21-31-00 CONFIRMED FAULT.  FOUND LEAK AT EXTERIOR DOOR HANDLE.  REMOVED DEBRIS AND CLEANED WITH DOOR REMOVED AND REINSTALLED IAW AMM 52-21-11 RE-PRESSURIZED ACFT CHECKED GOOD NO DEFECTS.
